MathSciNet Relay Station
MathSciNet bibliographic data
MR308871 (46 #7983) 47H10
Petryshyn, W. V.; Williamson, T. E., Jr. A necessary and sufficient condition for the convergence of a sequence of iterates for quasi-nonexpansive mappings. Bull. Amer. Math. Soc. 78 (1972), 1027–1031.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement